# SDR 96ZZZX1435

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 2560 · Emergency Equipment
- Part: Plates
- Part number: 65659723
- Condition: Corroded
- Location: L-2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON GIFT BAR BASE PLATES L-2 DOOR.  REMOVED AND REPLACED PLATES PER SRM 51-10-02.
